# SDR DALA2024110710705

- Difficulty date: November 7, 2024
- Submitted: November 7, 2024
- Operation: Air carrier
- Aircraft: N402DX
- Make and model: Airbus A330-941
- Aircraft serial: 1920
- Aircraft time: 22,518 hours, 2,554 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3402 FOUND FPEEPMS EDGE MOUNTED LIGHT INOP. LOCATION LEFT BULKHEAD AFT OF ROW 23. CORRECTIVE ACTION: R/R EDGE MOUNTED LIGHT PER A330 AMM 33-51. OPS CHECK GOOD. (6353700)
